# SDR TSAA2011112372012

- Difficulty date: November 23, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N843KH
- Make and model: Saab SF340A
- Aircraft serial: 046
- Engine: Ge CT75A2
- Engine time: 34,732 hours, 41,343 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE LT ENGINE OIL WARNING LIGHT ILLUMINATED AT APPROX 90 KTS, ABORTED TAKEOFF ROLL AND RETURNED TO GATE WITHOUT FURTHER INCIDENCE.  SERVICED NR1 ENGINE OIL QUANTITY.  ACFT RETURNED TO SERVICE.
